• Advances in Differential Equation
    Volume 18, 2013

  • Small data in an optimal Banach space for the parabolic-parabolic and parabolic-elliptic Keller–Segel equations in the whole space

    Pierre Gilles Lemarié--Rieusset

    Volume 18, 2013, pages 1189-1208

  • Well-posedness and stabilization of a model system for long waves posed on a quarter plane

    A.F. Pazoto and G.R. Souza

    Volume 18, 2013, pages 1165-1188

  • Existence and Stability of a Two-Parameter Family of Solitary Waves for an NLS-KdV System

    John Albert and Santosh Bhattarai

    Volume 18, 2013, pages 1129-1164

  • Global regularity of solutions to the Boussinesq equations with fractional diffusion

    Zhaoyin Xiang and Wei Yan

    Volume 18, 2013, pages 1105-1128

  • Some properties of shallow shells with thermal effects

    G. Perla Menzala and F. Travessini De Cezaro

    Volume 18, 2013, pages 1073-1104

  • A hierarchic multi-level energy method for the control of bidiagonal and mixed n-coupledcascade systems of PDE's by a reduced number of controls

    Fatiha Alabau-Boussouira

    Volume 18, 2013, pages 1005-1072

  • $BMO$ estimates for nonvariational operators with discontinuous coefficients structured on H"{o}rmander's vector fields on Carnot groups"

    Marco Bramanti and Maria Stella Fanciullo

    Volume 18, 2013, pages 955-1004

  • On the control of the Burgers-alpha model

    Fágner D. Araruna, Enrique Fernández-Cara, and Diego A. Souza

    Volume 18, 2013, pages 935-954

  • Nonconvex mean curvature flow as a formal singular limit of the nonlinear bidomain model

    Giovanni Bellettini, Maurizio Paolini, and Franco Pasquarelli

    Volume 18, 2013, pages 895-934

  • Higher regularity of solutions to the singular $p$-Laplacean parabolic system

    F. Crispo and P. Maremonti

    Volume 18, 2013, pages 849-894

  • Existence of solutions and asymptotic analysis of a class of singularly perturbed ODEs with boundary conditions

    John Bryce McLeod and Susmita Sadhu

    Volume 18, 2013, pages 825-848

  • Multiplicity and singular solutions for a Liouville type system in a ball

    Juan Dávila, Isabel Flores, and Ignacio Guerra

    Volume 18, 2013, pages 797-824

  • Infinite energy solutions for Schr"odinger-type equations with a nonlocal term"

    Vanessa Barros and Ademir Pastor

    Volume 18, 2013, pages 769-796

  • Finite Morse index solutions and asymptotics of weighted nonlinear elliptic equations

    Yihong Du and Zongming Guo

    Volume 18, 2013, pages 737-768

  • Small solutions for nonlinear heat equations, the Navier–Stokes equation, and the Keller–Segel system in Besov and Triebel–Lizorkin spaces

    Tsukasa Iwabuchi and Makoto Nakamura

    Volume 18, 2013, pages 687-736

  • On initial-boundary value problems in a strip for generalized two-dimensional Zakharov–Kuznetsov equation

    Andrei V. Faminskii and Evgeniya S. Baykova

    Volume 18, 2013, pages 663-686

  • Resonant phase-shift and global smoothing of the periodic Korteweg-de Vries equation in low regularity settings

    Seungly Oh

    Volume 18, 2013, pages 633-662

  • Higher derivatives of spectral functions associated with one-dimensional Schr"{o}dinger operators II"

    D.J. Gilbert, B.J. Harris, and S.M. Riehl

    Volume 18, 2013, pages 609-632

  • Existence and multiplicity of nontrivial solutions for a bi-nonlocal equation

    Francisco Júlio S.A. Corrêa and Giovany M. Figueiredo

    Volume 18, 2013, pages 587-608

  • Solutions of the Navier-Stokes equations for large oscillatory data

    Igor Kukavica, Walter Rusin, and Mohammed Ziane

    Volume 18, 2013, pages 549-586

  • On Serrin's symmetry result in nonsmooth domains and its applications

    Juraj Földes

    Volume 18, 2013, pages 523-548

  • Convergence of a semidiscrete scheme for a forward-backward parabolic equation

    Giovanni Bellettini, Carina Geldhauser, and Matteo Novaga

    Volume 18, 2013, pages 495-522

  • Boundedness of singular integrals and their commutators with BMO functions on Hardy spaces

    The Anh Bui and Xuan Thinh Duong

    Volume 18, 2013, pages 459-494

  • Uniqueness result for nonlinear anisotropic elliptic equations

    Rosaria Di Nardo, Filomena Feo, and Olivier Guibé

    Volume 18, 2013, pages 433-458

  • Finite Element Approximation of One-Sided Stefan Problems with Anisotropic, Approximately Crystalline, Gibbs–Thomson Law

    John W. Barrett, Harald Garcke, and Robert Nürnberg

    Volume 18, 2013, pages 383-432

  • Limiting observations for planar free-boundaries governed by isotropic-anisotropic singular diffusions, upper bounds for the limits

    Ken Shirakawa

    Volume 18, 2013, pages 351-382

  • Optimal control problems of phase field system with total variation functional as the interfacial energy

    Ken Shirakawa and Noriaki Yamazaki

    Volume 18, 2013, pages 309-350

  • Willmore-type regularization of mean curvature flow in the presence of a non-convex anisotropy. The graph setting: analysis of the stationary case and numerics for the evolution problem

    Paola Pozzi and Philipp Reiter

    Volume 18, 2013, pages 265-308

  • Critical Fujita exponent for the diffusion equation in transparent media with source having power-like non-linearities

    J.M. Mazón

    Volume 18, 2013, pages 243-264

  • Evolution of regular bent rectangles by the driven crystalline curvature flow in the plane with a non-uniform forcing term

    Yoshikazu Giga, Przemys?aw Górka, and Piotr Rybka

    Volume 18, 2013, pages 201-242

  • Well-posedness and ill-posedness of the Cauchy problem for the Maxwell-Dirac system in $1+1$ space time dimensions

    Mamoru Okamoto

    Volume 18, 2013, pages 179-199

  • On partial regularity of the borderline solution of semilinear parabolic equation with critical growth

    Shi-Zhong Du

    Volume 18, 2013, pages 147-177

  • Solution formula for the vorticity equations in the half plane with application to high vorticity creation at zero viscosity limit

    Yasunori Maekawa

    Volume 18, 2013, pages 101-146

  • Large time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition

    M. Fila, K. Ishige, and T. Kawakami

    Volume 18, 2013, pages 69-100

  • Well-Posedness and averaging of NLS with time-periodic dispersion management

    Paolo Antonelli, Jean-Claude Saut, and Christof Sparber

    Volume 18, 2013, pages 49-68

  • Existence theorems for quasilinear elliptic eigenvalue problems in unbounded domains

    Giuseppina Autuori, Patrizia Pucci, and Csaba Varga

    Volume 18, 2013, pages 1-48